# SDR DXTA200802848

- Difficulty date: February 7, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 5,477 hours, 4,350 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR IS SELECTED UP AND IT'S UP AND STOWED, A LOUD CLUNK OCCURS FROM THE NOSE AREA. FOUND NOSE GEAR UPLOCK AFT JAM NUT LOOSE AND NOT MAKING ADEQUATE CONTACT WITH UPLOCK ROLLER. RIGGED AND SAFETIED NOSE GEAR UPLOCK SWITCH IAW MM 32-61-00. COMPLIED WITH GEAR SWINGS AND PERTAINING PORTIONS OF GEAR FUNCTIONAL CHECK IAW MM 32-01-00. OPERATIONAL CHECKS GOOD.
